MathSciNet Relay Station
MathSciNet bibliographic data
MR1872158 30C65
Hanson, Bruce; Koskela, Pekka; Troyanov, Marc Boundary behavior of quasi-regular maps and the isodiametric profile. Conform. Geom. Dyn. 5 (2001), 81–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement